| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
| Date of Event |
10/04/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.(b)(4).
Event or Problem Description
The reporter indicated that, as the surgeon implanted a cc4204a implantable collamer lens, diopter +20.5 into the patient's eye, he noticed the lens was torn and "it would not release." the lens was not fully implanted, but did touch the patient's eye.The lens was exchanged with a back-up lens, with no patient injury.This occurred on (b)(6) 2017.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Additional information: work order search: one similar complaint type event was reported for units within the same lot.Claim #: (b)(4).